# SDR DALA2021070903864

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 65,152 hours, 21,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:27F. CORRECTIVE ACTION: SECURED EXIT SIGN COVER OK FOR SERVICE. (1867535)
